JournalsprimsVol. 22, No. 3pp. 609–611

Errata: A Correction to 'The Completeness Theorems for Some Intuitionistic Logics In Terms of Interval Semantics'

  • Michiro Kondo

    Rikkyo University, Tokyo, Japan
Errata: A Correction to 'The Completeness Theorems for Some Intuitionistic Logics In Terms of Interval Semantics' cover
Download PDF

Cite this article

Michiro Kondo, Errata: A Correction to 'The Completeness Theorems for Some Intuitionistic Logics In Terms of Interval Semantics'. Publ. Res. Inst. Math. Sci. 22 (1986), no. 3, pp. 609–611

DOI 10.2977/PRIMS/1195177856